# SDR SWIA20250430109

- Difficulty date: January 9, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5240 · Service Doors
- Part: Pad
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR FWD EXTERNAL SURROUND STRUCTURE AND FITTINGS HAVE WORN STOP PADS, CHAFFED GUIDE FITTINGS (C-CHECK RO 04/30/2025)CLEANED AND RESTORED FINISH ON GUIDE FITTINGS IAW CRJ200 51-26-00-001-004-A01 FOUND TO BE MISSING PAINT ONLY AND REWORKED DOOR STOP FITTINGS IAW REO 670-53-21-2573, 51-24-11, 51-21-11 PARA.6, 51-21-16 CRJ200 SRM FOUND TO BE WITHIN LIMITS
